A rapidly convergent iteration method and non-linear differential equations = II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 3, pp. 499-535
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1966_3_20_3_499_0,
author = {Moser, J\"urgen},
title = {A rapidly convergent iteration method and non-linear differential equations = {II}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {499--535},
year = {1966},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 20},
number = {3},
mrnumber = {206461},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_3_499_0/}
}
TY - JOUR AU - Moser, Jürgen TI - A rapidly convergent iteration method and non-linear differential equations = II JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1966 SP - 499 EP - 535 VL - 20 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_3_499_0/ LA - en ID - ASNSP_1966_3_20_3_499_0 ER -
%0 Journal Article %A Moser, Jürgen %T A rapidly convergent iteration method and non-linear differential equations = II %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1966 %P 499-535 %V 20 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_3_499_0/ %G en %F ASNSP_1966_3_20_3_499_0
Moser, Jürgen. A rapidly convergent iteration method and non-linear differential equations = II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 3, pp. 499-535. http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_3_499_0/